A Caltech Library Service

Two-Dimensional Gravity Waves in a Stratified Ocean

Wu, T. Yao-tsu and Mei, C. C. (1967) Two-Dimensional Gravity Waves in a Stratified Ocean. Physics of Fluids, 10 (3). pp. 482-486. ISSN 0031-9171.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The solution of the two-dimensional gravity waves in a plane stratified ocean previously calculated by the authors is rectified. By formulating a corresponding initial value problem, the steady-state solution becomes completely determinate without using the radiation condition.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1967 The American Institute of Physics. Received 19 September 1966. This work has been supported in part by the Office of Naval Research under Contract Nonr 220(35).
Funding AgencyGrant Number
Office of Naval Research (ONR)Nonr-220(35)
Issue or Number:3
Record Number:CaltechAUTHORS:20120830-104637936
Persistent URL:
Official Citation:Two-Dimensional Gravity Waves in a Stratified Ocean T. Yao-Tsu Wu and C. C. Mei, Phys. Fluids 10, 482 (1967), DOI:10.1063/1.1762141
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33704
Deposited By: Aucoeur Ngo
Deposited On:30 Aug 2012 20:29
Last Modified:03 Oct 2019 04:12

Repository Staff Only: item control page